MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK SYRINGE PRECISIONGLIDE NEEDLE DETACHABLE PRECISIONGLIDE NEEDLE; SYRINGE WITH NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD LUER-LOK SYRINGE PRECISIONGLIDE NEEDLE DETACHABLE PRECISIONGLIDE NEEDLE; SYRINGE WITH NEEDLE
Catalog Number 309569
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 10-15 syringes of the bd luer-lok syringe precisionglide needle bd syringe detachable precisionglide needle were either missing from packaging, or were breaking during use, and not locking into the barrel.Found during use.No reports of serious injury or medical intervention noted.
 
Additional Manufacturer Narrative
H.6.Investigation summary: no samples displaying the condition reported are available for examination.We were unable to fully investigate this incident.Lot number is unknown, therefore device history record review (dhr) or quality notification review (qn) could not be performed.Investigation conclusion: no root cause can be determined as no samples were received.

Brand Name
BD LUER-LOK SYRINGE PRECISIONGLIDE NEEDLE DETACHABLE PRECISIONGLIDE NEEDLE
Common Device Name
SYRINGE WITH NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key7602408
Report Number1213809-2018-00362
Device Sequence Number11201181
Product Code FMF
UDI-Device Identifier00382903095698
UDI-Public00382903095698
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number309569
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer05/25/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;